... twice a day? I don't know if I have another cause of peripheral neuropathy or if my feel started going numb when I started Wellbutrin. I have some problems with depression, but would gladly give up the Wellbutrin if my foot numbness would go away - it's very hard to walk.
I took Wellbutrin for depression and it helped immensely, and finally kicked me out of the depression, after 2 yrs on Effexor with no results. I did not have any numbness or double vision, and maybe ask your dr if those are side effects. I doubt it, but I am not a health professional. I take Gabapentin for my trigeminal neuopathy and it does help. It is also a mood stabilizer.
Good luck to you and keep going. There is life after depression.
Hi - I'm really sorry to confirm, but in my experience, it caused such unpleasant PN that I literally experienced my FIRST case, for my WHOLE life of suicidal ideation. Just from pain. My frist day of noticing it I had of all things, a long standing plan with my gf to go to the zoo with her. By the end of the day my feet hurt so bad that when I got home to take my shoes off, I literally was afraid that body parts were coming off with my shoes. Of course it was ??? psychological pain? Which ever, it felt like someone had taken a small bat to the bottom of my feet. And this embarked a 5 month long period of enumerable instances of wishing for death. My feet would feel bludgeoned, frost bitten, burnt, electrified, and the worst - which lasted four days without stop, 5 second intervals of the feeling something was being shoved (like a blade) under my toenail, once ever 45 - 90 seconds.
After days without sleep, even though I suspected it wouldn't help, I went to an emergency clinic (saturday) .. as in, I hobbled to a vehicle. After 40mg of vicoden I still was in unbelievable pain. Standing at the pharmacy waiting for the script to be filled felt like an eternity. My psych actually ARGUED with me over whether this could be a side effect of wellbutrin, and also vehemently argued that tapering was not at all necessary - despite welbutrin being used in the TREATMENT of PN. Anyway, a friend of mine (I was desperate, as I said) suggested I try neurontin.. which, FINALLY began giving me some relief. However, having heard that tapering was strongly advised by some physicians, I would take a 1/3rd of a tablet of BRAND name (there's def. a diff) every other day for a few days ... assess a week or so later.. and noticed a trend of the pain being reduced slightly by this. Unfortunately, its over a year later and this is still very much a dominating force in my daily life - but between having taken small doses of WB, neurontin... and time, I no longer wish for death.
Am I being dramatic? I hope not... but for relevance of my pain thresholds.. I finished boot camp with stress fractures in my legs because I was too impatient to deal with drill instructors any longer.
For anyone being made to feel stupid or insecure by their prescriber for suggesting a correlation between PN and WB, they're arrogant asses and I'd highly recommend finding someone who acknowledges the link.
I did have foot numbness that started after many years on wellbutrin and got worse. I don't think it was caused by wellbutrin. I stopped wellbutrin. The foot numbness didn't improve. I started wearing better shoes (with arch supports and no heels) all the time, even in the house. The foot numbness went away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 2 answers
Posted 28 Jun 2011 • 5 answers
Posted 10 Nov 2016 • 1 answer
Posted 25 Dec 2017 • 1 answer
Peripheral Neuropathy - Has anyone had issues with driving due to diabetic neuropathy? My right foot
Posted 30 Jan 2018 • 0 answers